# SDR DALA2017041203136

- Difficulty date: April 11, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 40,822 hours, 25,152 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL RIGHT FRAME AT FORWARD DOOR STOP IS CRACKED T UPPER FASTENER HOLE.  REMOVED AND REPLACED CUT OUT FRAME IAW SRM 51-30-02 AND DWG 9910088, REV CJ.
